# SDR SWAA2016081554823

- Difficulty date: July 27, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 40,324 hours, 18,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED BETWEEN STRINGER 25L TO 25R.      R & R THE SUPPORT ANGLE IAW SRM.
